# SDR C2XA03TY036

- Difficulty date: March 22, 2003
- Submitted: March 22, 2003
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 11,339 hours, 9,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 3-C INSPECTION,  CORROSION WAS FOUND ON THE TOP CAP INSIDE THE PAX DOOR.  MAINT R & R THE GUSSET IAW EMB 135/145 SRM 51-40-02.ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
